# SDR DALA13043200853

- Difficulty date: September 4, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 84,387 hours, 85,350 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST 4 ROWS OF SEAT MOUNTED EMERGENCY LIGHTS ARE INOPERATIVE. REPLACED BATTERIES IAW AMM 33-52, OPS CHECKED GOOD.
